# SDR AALA202107294912

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,313 hours, 32,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L2 LEFT EMERGENCY EXIT DOOR EXIT SIGN LENS INOPERATIVE. REMOVED AND REPLACED L2 LEFT EMERGENCY EXIT DOOR EXIT SIGN LENS PER AMM 33-51-11.
